MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak was observed during use of at least one (1) vial-mate adapter.This was noticed during infusion set up, when the bag was hung after the mixing was completed.New supplies were used to continue preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: the event occurred on an unspecified date between (b)(6) 2024.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between may 15, 2024 ¿ may 21, 2024.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20157537
Report Number1416980-2024-04809
Device Sequence Number15529017
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388(10)GR24D24017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot NumberGR24D24017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown